# SDR IPXA1669962

- Difficulty date: October 22, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP ATB - RT ENGINE FUEL FILTER MESSAGE ILLUM AT APPROX 16,000. ALL ENGINE INDICATIONS APPEARED NORMAL.  REPLACED RT ENG FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WITH REF TO AMM 73-31-01-4.  SYS CKS GOOD.
